# SDR AALA202212208353

- Difficulty date: December 10, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N865NN
- Make and model: Boeing 737823
- Aircraft serial: 29554
- Aircraft time: 36,037 hours, 15,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON CARGO SHIELD LOCATED BETWEEN STA 767 AND 787 AND RIGHT BUTT LINE 25. REMOVED AND REPLACED AFT CARGO SHIELD PER AARD 51-00-05-1.
